# SDR 106CG081707

- Difficulty date: August 17, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N106CG
- Make and model: Beech 400BEECH
- Aircraft serial: RJ12
- Aircraft time: 6,202 hours, 5,887 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: MS3106R10SL3S
- Condition: Separated
- Location: Cabin Pressure
- Part time: 6,202 hours, 5,887 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION WENT TO EMERGENCY CONFIGURATION AT 41,000 FLIGHT LEVEL.  CREW PERFORMED AN DESCENT TO 13,000 FT AND PROCEEDED TO DESTINATION WITH NO OTHER PROBLEMS.
